advertisement
Question
Posted by: bokkie | 2009/04/18

afskeiding

Ek moet nou aan die eiende van die maand vir my 2 keer gaan vir my 3 maande inspuiting vir voorbehoeding. Ek dink sy naam is Depo. In die tyd het ek nie gemenstreer nie, maar soms was daar n bruinerige afskeiding. Dit skep n verleendheid vir my veral gedurende seks. Gaan dit dalk ophou na die 2 de inspuiting? Ek is 37 jaar oud.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

In many cases, this does stop after the second injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement